# SDR V0XD20150804158

- Difficulty date: August 4, 2015
- Submitted: August 4, 2015
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N167GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10269
- Aircraft time: 19,168 hours, 12,657 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: SH670324294
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER SPLICE AT FS 333, STRINGER 25R IS CORRODED.  R & R STRINGER SPLICE PN SH670-32429-4 IAW SRM 51-42-06, 51-42-21 & 51-25-21.
